Digestive Disorders / Gastroenterology Expert Forum
Diarrhea, tiredness,lightheaded,'shaky' feeling
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Diarrhea, tiredness,lightheaded,'shaky' feeling

What could the connection be between mildly upset stomach,diarrhea ,lightheadedness, and an overall shaky feeling with tiredness as related to the gastro-intestinal area?  This is an intermittant problem of mine in which my neurologist wants a GI doctor to look into.
Related Discussions
8 Comments
Blank
Avatar_n_tn
I am afraid I don't know what the problem is, but I have had all the symptoms... so if you find out let me know! All the best.
Blank
Avatar_n_tn
The diarrhea could be dehydrating you, causing the rest of the symptoms. Increase you water intake, add some juice and a couple of small glass of gatorade can do wonders.
Blank
Avatar_n_tn
I saw a report on TV this morning that said that lots of people are finding out that they are allergic to Soy products. But the number one symptom was nausea.  
   A weak, lightheaded  feeling could be from anemia.  You could have a deficiency of folic acid.
Blank
Avatar_n_tn
Have you had your blood sugar levels looked at?  I don't know about the mild stomach discomfort, but the other symptoms sometimes indicate an imbalance in sugar levels.
Blank
Avatar_n_tn
sounds like it could be diverticuitis or irritable bowel syndrome  usually a blood test can tell if you are anemic which would also cause tireness
Blank
Avatar_n_tn
i had chronic diarrhea due to IBS for 5 weeks which caused me to feel weak, tired and shaky ..i started taking citrucel (a fiber) daily at the advice of my GI and the diarrhea was gone in 3 days!!
Blank
Avatar_n_tn
BINGO....low-blood sugar!
Blank
Avatar_n_tn
Do you also feel "drained"; have poor memory; feel "spacey" or "unreal"; numbness, burning or tingling; insomnia; muscle aches; muscle weakness; attacks or anxiety or crying; cold hands or feet and/or chilliness?

Check into Candida Related Complex caused by Candid albicans infection.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank